# SDR HAIHEEA9614

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump.Fuel
- Part number: P94B12209
- Condition: Failed
- Location: Engine
- Part time: 1,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP DOES NOT RUN.
